# SDR CALA2022051601263

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737-900ER
- Aircraft serial: 43530
- Aircraft time: 27,656 hours, 9,880 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Vortex Gen
- Part number: NA
- Condition: Missing
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 MISSING ONE APU VORTEX GEN RGHT SIDE ADDING IMAGES ONE VORTEX MISSING PLACED ON CDL REFERENCE LOG 8570467
